# SDR MALA020564

- Difficulty date: September 17, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS274061
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3196 EMERGENCY LIGHTS UNARMED LIGHT DID NOT ILLUMINATE WHEN EMERGENCY LIGHT TURNED OFF.  MAINTENANCE CHECKED LAMPS, FOUND OK.  REMOVED AND REINSTALLED THE WEU IAW SAABY MM 31-50-05-4.  NO VISIBLE DEFECTS NOTED.  A/C HAS BEEN INSPECTED AND FOUND SAFE FOR THE INTENDED FERRY FLIGHT FROM INL TO MSP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHTS SWITCH IN THE COCKPIT.  ALL CHECKS GOOD.
